MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL - M; KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, SMALL, PRODUCT

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL - M; KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, SMALL, PRODUCT
Model Number 15-3816/12
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Notified by representative (b)(6) that dr.(b)(6) will perform a revision for a femur that it loose.Revision is planned for (b)(6) 2024.[customer].
 
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Notified by representative (b)(6) that dr.(b)(6) will perform a revision for a femur that it loose.Revision is planned for (b)(6) 2024.[(b)(6)].

Brand Name
ENDO-MODEL - M
Common Device Name
KNEE PROSTHESIS, KNEE-JOINT PROSTHESIS LEFT, SMALL, PRODUCT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20986803
Report Number3004371426-2024-00080
Device Sequence Number7824631
Product Code KRO
UDI-Device Identifier04026575034758
UDI-Public04026575034758
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-3816/12
Device Catalogue Number15-3816/12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale